# SDR SIMA20250601007

- Difficulty date: June 1, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 22,447 hours, 14,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065898001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 82 SHEAR CLIP/FLOOR SUPPORT BETWEEN STR 29L/29R IAW ERJ 175 SRM 51-40-08 CORRODED. (LEVEL 2 CORROSION) REMOVED AND REPLACED FR 82 SHEAR CLIP/FLOOR SUPPORT BETWEEN STR 29L/29R IAW ERJ 175 SRM 51-40-08.
